Proper Classes as Members of Extended Sets.
Mathematische Annalen, Tome 183 (1969), pp. 232-240
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1969__183_161893,
author = {J.I. FRIEDMAN},
title = {Proper {Classes} as {Members} of {Extended} {Sets.}},
journal = {Mathematische Annalen},
pages = {232--240},
year = {1969},
volume = {183},
zbl = {0174.01703},
url = {http://geodesic.mathdoc.fr/item/MAN_1969__183_161893/}
}
J.I. FRIEDMAN. Proper Classes as Members of Extended Sets.. Mathematische Annalen, Tome 183 (1969), pp. 232-240. http://geodesic.mathdoc.fr/item/MAN_1969__183_161893/